# SDR 2023FA0000273

- Difficulty date: May 9, 2023
- Submitted: May 23, 2023
- Operation: General aviation
- Aircraft: N90SJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0183
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3017671
- Part serial: UNK
- Condition: Inoperative
- Location: Zone 600
- Part time: 4,510 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND OVER WING EMERGENCY LIGHT INOPERATIVE. FOUND SOCKET WAS LOOSE WITHIN ASSEMBLY. R&R OVER WING LIGHT WITH NEW LED OVER WING LIGHT P/N OWL100-03, OPS CHECK GOOD. WORK PERFORMED IAW 525B AMM 33-50-00
